Skip to main content
0
Cart

Ingredients for Coricidin HBP Cold and Flu Cold Relief Tablets, 20CT



How to get it




Ingredients

Active Ingredients (In Each Tablet): Acetaminophen 325mg, Chlorpheniramine Maleate 2mg.

Inactive Ingredients: Corn Starch, FD and C Red No. 40 Aluminum Lake, Lactose Anhydrous, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Povidone, Talc, Titanium Dioxide. Pain Reliever/fever reducer: Acetaminophen 325mg, Antihistamine: Chlorpheniramine Maleate 2mg.